A 24-year-old female asked:
I am having heat palpitations dizziness nausea and feel out of sorts. i get tummy aches as well i am 23 year old. recently stopped sertraline ?
1 doctor answer • 1 doctor weighed in
Depends: If you were taking a high dose of sertraline and stopped it suddenly, symptoms such as you describe are quite likely. But if you tapered the sertraline appropriately, your symptoms are likely due to another cause, and I'd have them checked out if they persist.
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsAnswered >2 years ago
Last updated May 19, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.